Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

History of cold sore. Excessive sweating during exercise. Found sores on mons pubis. Herpes virus?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
I began exercising 2 months ago on ellliptical and have been getting sores on mons pubis that start out bright red and sometimes bleed then turn dark as the weeks past. Can this be a herpes virus. This has happened in the past when I start exercising and sweating a lot. And I do have a history of cold sores on my lips that I take l-lysine for but taking extra doesn't seem to work for this.
Posted Sat, 13 Apr 2013 in Infections
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.
Oral lesions are usually caused by HSV1, that can also cause genital lesions sometimes. But according to your description there is more possibility for folliculitis.
Which might have occurred due to excessive sweating during exercise.
So you better take bath after exercise.
Keep the genital area dry as much as possible, use candid power etc which can give some relief.
If you are continuously getting the same problem better to consult gynecologist once and get examined.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor